# SDR SWAA2018103126369

- Difficulty date: October 20, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 40,537 hours, 19,052 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE CAVITY WIGGLE PLATE CRACKED AT ORSS 261.  REPAIRED WIGGLE PLATE IAW SRM.
